# SDR 95ZZZM449

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 888011
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - FLT NR 740 - DURING CRUISE AFT GALLEY SERVING CART NR 4, EMITTED SMOKE AND ELECTRICAL ODOR.  TURNED OFF AND DISCONNECTED CART, MFG P/N 88801-1.  FOUND MALFUNCTIONING HEATING PLATES.  REPLACED SERVING CART AND OPERATION CHECKED NORMAL.
